MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 100" (254 CM) APPX 12.8 ML, 15 DROP PRIMARY SET W/3 MICROCLAVE®, ROTATING LUER,; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 100" (254 CM) APPX 12.8 ML, 15 DROP PRIMARY SET W/3 MICROCLAVE®, ROTATING LUER,; STOPCOCK, I.V. SET
Catalog Number B9126
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It is unknown at this time if the device will be returning for evaluation.
 
Event or Problem Description
The event occurred on an unspecified date.The event involved a primary set that the customer reported, as they adjust the flow rate of the solution, the velocity of the solution that passes into the tubing increases without touching the control.It was also reported that it was adjusted to a low rate but it increases alone, resulting in the patient receiving more than the expected unspecified solution.There was no report of patient harm.No additional information was provided.
 
Additional Manufacturer Narrative
It was unknown if the device was returning for evaluation.There were no samples, videos, or photographs returned for investigation.A probable cause cannot be identified based on the information that has been provided.The device history review (dhr) for lot 3790169 was reviewed and there were no non-conformances found that would have contributed to the reported complaint.
 
Event or Problem Description
Additional information received from the customer that the solution involved was 1l sodium chloride.There was no adverse event.It was also stated that the nurse was able to react immediately when the event was noticed and corrected the flow rate and adjusted it by hand.It was also added that 9 instances of this issue occurred with the same patient on this day.
 
Additional Manufacturer Narrative
H10 - received one new, list # b9126,100" (254 cm) appx 12.8 ml, 15 drop primary set w/3 microclave¿, rotating luer, filter cap for testing an evaluation on 2/11/2019.The infusion set was tested for drop rate control of the roller clamp after a short infusion.The infusion set roller clamp was able to control drip rate over the 1 to 2 minutes that the customer stated was the duration of infusion during use.The infusion set roller clamp performed as expected and as designed.Additional information can be found in section d10 and h3.

Brand Name
100" (254 CM) APPX 12.8 ML, 15 DROP PRIMARY SET W/3 MICROCLAVE®, ROTATING LUER,
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
MDR Report Key8186303
Report Number9617594-2018-00229
Device Sequence Number11268841
Product Code FMG
UDI-Device Identifier00887709013025
UDI-Public(01)00887709013025(17)230901(10)3790169
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2023
Device Catalogue NumberB9126
Device Lot Number3790169
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/03/2018
Supplement Date Received by Manufacturer12/20/2018
02/25/2019
Initial Report FDA Received Date12/20/2018
Supplement Report FDA Received Date01/14/2019
02/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1L SODIUM CHLORIDE, MFR UNK